Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 13, Number 67

All articles in this issue are freely accessible.

A study of a numerical solution to a two-dimensional hydrodynamical problem
A. Blair, N. Metropolis, J. von Neumann, A. H. Taub and M. Tsingou.
Math. Comp. 13 (1959), 145-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108885
The determination of the Chebyshev approximating polynomial for a differentiable function
F. D. Murnaghan and J. W. Wrench.
Math. Comp. 13 (1959), 185-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105790
A method of computing eigenvectors and eigenvalues on an analog computer
Lucien Neustadt.
Math. Comp. 13 (1959), 194-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0114325
Graphical evaluation of a convolution integral
T. Mirsepassi.
Math. Comp. 13 (1959), 202-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105825
The use of the central limit theorem for interpolating in tables of probability distribution functions
Gerard Salton.
Math. Comp. 13 (1959), 213-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105789
Reviews and Descriptions of Tables and Books
Math. Comp. 13 (1959), 217-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 13 (1959), 230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 13 (1959), 231-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions